Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Products of methods of summability


Author: R. P. Agnew
Journal: Bull. Amer. Math. Soc. 42 (1936), 547-549
DOI: https://doi.org/10.1090/S0002-9904-1936-06354-8
Cited work: Bull. Amer. Math. Soc., Volume 28, Number 1-2 (1922), 17--36
MathSciNet review: 1563353
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06354-8

American Mathematical Society